# SDR FDEA200907132599

- Difficulty date: July 13, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 47,748 hours, 10,844 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AJC7515501
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE INSP ON RT SIDE BANJO FITTING FASTENER HOLE COMMON TO REPAIR DOUBLER, CRACKED FOUND ON AFT FLANGE LOWEST FASTENER HOLE BANJO FITTING LAYER AT 3 AND 6 O'CLOCK POSITION.  REPAIR CARRIED OUT IAW EA 1-5530-132118.  REPAIR CATEGORY B, ACCOMPLISH INITIAL INSP WITHIN 5400 FLIGHT CYCLES FROM EA RELEASE DATE (15 JULY 2009) AND REPETITIVELY THERE AFTER WITHIN 2700 FLIGHT CYCLE INTERVALS IAW DWG NR SN10550000. REPAIR CLASSFIED AS MAJOR IAW GMM 6-2-100, REVISION 107.
